Stochastic Stability of Ito Differential Equations With Semi-Markovian Jump Parameters

Full text for this resource is not available from the Research Repository.

Hou, Zhenting, Luo, Jiaowan, Shi, Peng and Nguang, Sing Kiong (2006) Stochastic Stability of Ito Differential Equations With Semi-Markovian Jump Parameters. IEEE Transactions on Automatic Control, 51 (8). pp. 1383-1387. ISSN 0018-9286

Abstract

In this note, the problem of stochastic stability for linear systems with jump parameters being semi-Markovian rather than full Markovian is further investigated. In particular, the system under consideration is described by Ito type nonlinear stochastic differential equations with phase type semi-Markovian jump parameters. Stochastic stability conditions are presented

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2998
DOI https://doi.org/10.1109/TAC.2006.878746
Official URL http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arn...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18819, stochastic differential equations, semi-Markovian jump parameters, stochastic stability
Citations in Scopus 146 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login